toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Shannon, C.E. openurl 
  Title A Mathematical Theory of Communication Type Journal Article
  Year 1948 Publication Abbreviated Journal Bell System Technical Journal  
  Volume 27 Issue Pages 379-423  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved (up) no  
  Call Number refbase @ user @ Serial 17129  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: